Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Guest agentx

For people with no hope left.

Recommended Posts

Guest agentx

Hey,

All you people who think that its ALL bad ... i was once there myself. Just read my previous posts ... do u see ANY sign of hope? And here i am after 5 months on accutane, with nothing but a few scars and red marks.

Believe me when i say this... there IS hope. There`s noone who`s acne stays with him forever. NOONE. Just think positively and KNOW that u`re gonna be clear.

I was living in a new country ALL alone with NOONE to look after me. 23 hours PLANE ride from my parents. Having severe cystic acne and having to work to cover my expenses. And i still managed to work, finish my semester and get 3 distinctions.

There is ALWAYS hope. And God is with u ... dont let acne take over ur life. I still remember i was once crying and i posted on this site that "I wish i had cancer, atleast noone else would see it"

How wrong i WAS!

CheerS!

Share this post


Link to post
Share on other sites

its good to know there is hope. im considering accutane but im really unsure. i dont think ill be able to get it on prescription anyway as im on other drugs too. accutane is really the only thing left for me to try. im definitely NOT going on tetracycline drugs or using retin-a.

keep up the fight people!

TIM

Share this post


Link to post
Share on other sites

You want me to go?? Cuz i could give you a run for your money trust me and im only approachin 19... Started when 17.

It aint about goin on about what youve been throu going throu its about sortin your shit out.

My head had took over since 17,from little youve said sounds bout same for you. And you dont wana go that way believe

you say REALLY paranoid..... Try me

Share this post


Link to post
Share on other sites

AgentX great post. I remember reading your posts and I remember how utterly desperate and without hope that you were. I think it is fantastic that you have seen things turn around. Most members of this site are guilty of never returning to post the good news so it is great that you took the time to.

Pity your great thread has been hijacked by some little guy who wants to talk about his dick. :roll: But you get that.

Share this post


Link to post
Share on other sites

Yes a HUGE point missed out by myself !!!

As Unffortunatly my mind got swayed away after reading futher down the post. #-o

It really is great to hear everythings worked out for you agentx and even more-so that you have took the time to come on here and share it.... smile.gif =D>

Im on my 11th day ov ro-accutane and slowly sortin my head out aswell as my skin....

Hearing such stories as yours HELPS alot and makes the best reading!

Cheers=D>

Share this post


Link to post
Share on other sites
Guest agentx

Hey frances ... i remember u smile.gif yea man its really nice ... when i see my previous posts ... im like "WAS THIS ME" lol. Same with the pics. Anyways ... watsup with everyone? HELLO ... this post isnt about wether or not u believe in God lol . Try to stick to the point at hand :]

CheerS! and keep on fighting

Share this post


Link to post
Share on other sites
Guest agentx

thanks rachel ... one thing is for sure ... this board has made me clear. No question about it. So its time i gave it something back. I browse the board regularly everyday ... and try to help anyone if i can. Although i do have queries myself also. But im at a resting point. Cuz ive finished accutane and i cannot do nething to my skin now for 5-6 months. hehe

But rest assured ... i will continue to come here even if i have skin like brittany spears ... nevermind the example LOL!

Share this post


Link to post
Share on other sites

Thanks Agent...

You just made me feel so much better. Right before this post, I was crying, Im just so sad right now. Its not just the acne for me, its the red marks, they are horrible, and take forever to go away!

Im on my 6th day of accutane, and I can already see my face getting worse, but hopefully it will get better soon. I guess its the inital breakout? who knows, but anyways, thanks so much for your post!

Share this post


Link to post
Share on other sites
Guest agentx

Hey no problem man ... thats why i post these kind of posts ... to encourage people that its never the end of the world. I was also thinking like some people before accutane. Accutane was a good experience ... and yes u WILL get worse before u get better. If u dont get worse ... means tane isnt working.

Keep hangin and DONOT pick on ur face.

[email protected]

Share this post


Link to post
Share on other sites

Worse before better is a defo true comment ](*,) Month into accutane

Ive more zits than before i started!!! With is proving a lil hard to deal with - I carnt help it, maybe im just lil to vain sad.gif

Yet patience i am learning and i have noticed a difference on my cheeks where i used to suffer ( less red..smoother).

If the outcome is positive all worth it........Time will only tell :roll:

Until then i "will" av faith biggrin.gif

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×